DOI QR코드

DOI QR Code

Efficient Quasi-likelihood Estimation for Nonlinear Time Series Models and Its Application

Kim, Sahmyeong;Cha, Kyungyup;Lee, Sungduck

  • Published : 2003.04.01

Abstract

Quasi likelihood estimators defined by Wedderburn are derived for several nonlinear time series models. And also, the least squared estimator and Quasi-likelihood estimator are compared in sense of asymptotic relative efficiency at those models. Finally, we apply these estimations to a real data on exchanging rate and stock market prices.

Keywords

Quasi likelihood estimator;Random Coefficient Autoregressive model;ARCH model;Asymptotic relative efficiency

References

  1. Journal of Econometrics v.31 Generalized Autoregressive Conditional Heteroscadastic Bollerslev, T. https://doi.org/10.1016/0304-4076(86)90063-1
  2. The Annals of Mathematical Statistics v.31 An optimum property of regular maximum likelihood estimation equation Godambe, V. P. https://doi.org/10.1214/aoms/1177705693
  3. Matringale Limit Theory and Application Hall, P.;Heyde, C. C.
  4. Lecture Note in Statistics no.11 Random Coefficient Autoregressive Models; An Introduction Nicholls, D. F.;Quinn, B. G.
  5. Biometrika v.61 Quasi-likelihood functions, generalized linear models and the Gauss-Newton method Wedderburn, R. P. M.
  6. The Annals of Mathematical Statistics v.35 Robust Estimation of a Location Parameter Huber, P. J. https://doi.org/10.1214/aoms/1177703732
  7. Journal of American Statistical Association v.81 Robust Estimates for ARMA Models Bustos, O. H.;Yohai, V. J. https://doi.org/10.2307/2287983
  8. Biometrica v.72 The foundation of finite sample estimation in stochastic processes Godambe, V. P. https://doi.org/10.1093/biomet/72.2.419
  9. Journal of American Statistical Association v.74 Robust Estimation of the First-Order Autoregressive Parameter Denby, L.;Martin, R. D. https://doi.org/10.2307/2286743
  10. Econometrica v.50 Autoregressive Conditional Heteroscadastic with estimates of the variance of U.K. inflation Engle, R. F. https://doi.org/10.2307/1912773

Cited by

  1. Prediction Intervals for Nonlinear Time Series Models Using the Bootstrap Method vol.17, pp.2, 2004, https://doi.org/10.5351/KJAS.2004.17.2.219